Other Drug Guides Articles
Heroin is a bad mixer and will only make the chances of unconsciousness, vomiting and choking greater. Only 21% of fatal overdoses in a recent Australian survey came about through using heroin by its lonesome.
Please note: there have been very few scientific studies into the effects of combining psychoactive drugs. The information presented here is anecdotal. It is based on the subjective reports of experienced users. Different people will respond differently to different drugs and drug combinations. Know your body.
alcohol alcohol and heroin both depress the central nervous system. The combination has proven fatal
amphetamines mixing uppers and downers is not good; speed's stimulant effects may mask the opiate effects of heroin and make overdoses more likely
cocaine mixing the two (known as a 'speedball') is especially dangerous; the two drugs potentiate each other, increasingly their effectiveness twofold. Cocaine acts as a powerful stimulant and raises the heart rate, but its effects wear off quicker than heroin, which in turn slows the heart. As a result, the heart can lose rhythm entirely. John Belushi and River Pheonix both died after taking speedballs.
ecstasy MDMA's effects may mask opiate effects of heroin and make overdose easier
ghb GHB is a liquid sedative anesthetic; mixing it with heroin could fatally depress the central nervous system
ketamine doesn't work
LSD psychedelic drugs mess with the effects of opiates, making them unpredictable and usually unpleasant
mushrooms the same with that of LSD
tobacco no harmful effects
Drug Treatment Professionals: Contact us to Contribute Expert Articles!
Find out what patients and others are saying...
Facilities and Services:
- Alcohol and Drug Screening
- Abuse Counseling Centers
- Detox Centers
- Extended Care Rehab
- Recovery Programs
- Sober Living Homes
- Alcohol and Drug Rehabs
- Browse All Treatment Options
Drug Forum Discussions
- Buy Pain killer pills and Research chemi
We are research chemicals and pharmaceutical mechants having all sorts of r
Welcome!! Dr. Cynthia Walker Text: (360) 749-8123 Email: cynthiajame